MathSciNet Relay Station
MathSciNet bibliographic data
MR3018140 65D30 (65C05)
Choirat, Christine; Seri, Raffaello Numerical properties of generalized discrepancies on spheres of arbitrary dimension. J. Complexity 29 (2013), no. 2, 216–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement